Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On Mirena, had gall bladder removal, got stomach pain emerging from the ribs radiating to groin, nausea, prescribed steroid, benedryl. Any ideas?

hi....i had an allergic reaction to something last week and was prescribed a steriod and benadryl . ive had stomach pains that range from under both ribs to my lower right grion area. feel nauseated like almost like heartburn . feel light headed slightly and headache. ive had my gallbladder out in december and im on mirena so ive not taken a pregnancy test. any idea what this could be?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
These are symptoms of dyspepsia, which could be due to peptic ulcer. you need to consult physician for H-pylori antigen test. you may also need urine R/E and X-Ray
KUB to rule out groin pain.
Do you feel your heart beat or early morning diarrhoea and consipation in rest of the day?
If you also tell me your other symptoms i will elaborate my answer further.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor